# SDR DHL200072012C

- Difficulty date: September 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER ACCESS PANEL NR 8406L DELAMINATED.  INSTALLED BOND REPAIR PER 727 SRM 51-40-6, SIZE OF REPAIR 18 X 19 INCHES.
